# SDR SWIA202053567

- Difficulty date: September 13, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Nut
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR ATTACH HARDWARE, BONDING WIRE AND SAFETY TAB HARDWARE SEVERAL PLACES HAS CORROSION.  C-CHECK RO 10/20/2020.  REMOVED AND REPLACED RT ELEVATOR INBOARD AND OUTBOARD FLUTTER DAMPENER AFT MOUNTING HARDWARE, REF CRJ200 AMM TASK.  REMOVED MINOR SURFACE CORROSION FROM RT ELEVATOR INBOARD AND OUTBOARD FLUTTER DAMPENER BONDING WIRES, SAFETY TAB, AND ASSOCIATED HARDWARE, REF CRJ200 SRM TASK.  TUC4238 31-MAY-21.
